# SDR SWIA202156287

- Difficulty date: January 20, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CLIP AT DD4 FS320 IS CORRODED   (C-CHECK) RO 2/13/2021   FOUND CRACK ON CORRODED PAX DOOR CLIP AT DD4 INTERCOSTAL AND FS320.0, REPLACED WITH NEW CLIP PN 600-31902-269 PER BOMBARDIER DWG 601R31702 REV N, CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURE MAJOR REPAIR.
